# SDR FDEA201206082138

- Difficulty date: June 8, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33506
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DAMAGED AT BS 1440-1460 BETWEEN STR 19-20 RT. REPAIR CARRIED OUT ON BLENDED SKIN AT BS 1440-1460, STR 19R-20R, IAW EA F-5310-155896 PART 1. REPAIR IS CLASSIFIED AS MAJOR.
